Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

New wall laws for the unsteady incompressible Navier-Stokes equations on rough domains

Barrenechea, G.R. and Le Tallec, P. and Valentin, F. (2002) New wall laws for the unsteady incompressible Navier-Stokes equations on rough domains. ESAIM: Mathematical Modelling and Numerical Analysis, 36 (2). pp. 177-203. ISSN 0764-583X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Different effective boundary conditions or wall laws for unsteady incompressible Navier-Stokes equations over rough domains are derived in the laminar setting. First and second order unsteady wall laws are proposed using two scale asymptotic expansion techniques. The roughness elements are supposed to be periodic and the influence of the rough boundary is incorporated through constitutive constants. These constants are obtained by solving steady Stokes problems and so they are calculated only once. Numerical tests are presented to validate and compare the proposed boundary conditions.

Item type: Article
ID code: 4885
Keywords: Wall law, Navier-Stokes equations, asymptotic analysis, rough boundary, mathematical modelling, numerical analysis, Mathematics, Modelling and Simulation, Analysis, Applied Mathematics, Mathematics(all), Numerical Analysis
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 27 Nov 2007
    Last modified: 04 Sep 2014 14:50
    URI: http://strathprints.strath.ac.uk/id/eprint/4885

    Actions (login required)

    View Item